Alert archive / Arizona / Flash Flood Warnings in 2025
Flash Flood Warning 41, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 18, 2025, 12:18 PM MST for La Paz County, Yuma County, Arizona. It was in force for 7 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2025, 12:18 PM MST (19:18 UTC)
- Expired
- Sep 18, 2025, 7:01 PM MST
- In force
- 7 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties La Paz County, AZ, Yuma County, AZ
The radar
The Yuma radar (KYUX), 150 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 2:40 PM MST | FLASH FLOOD | 7 N Quartzsite, AZ | ***Delayed report*** Photo of a flooded wash across Hwy-95. |
| Sep 18, 4:40 PM MST | FLASH FLOOD | 3 N Quartzsite, AZ | Multiple low water crossings inundated with water and impassable along HWY 95 north of Quartzsite. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 142 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 7.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1532 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
122
WGUS55 KPSR 181918
FFWPSR
AZC012-027-182230-
/O.NEW.KPSR.FF.W.0041.250918T1918Z-250918T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
1218 PM MST Thu Sep 18 2025
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Northern Yuma County in southwestern Arizona...
Central La Paz County in west central Arizona...
* Until 330 PM MST.
* At 1218 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 1.5 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Quartzsite, Bouse and Kofa Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3398 11397 3391 11391 3372 11399 3357 11390
3347 11390 3346 11409 3359 11424 3374 11429
3404 11426
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
TW5 follow-up statements
120
WGUS75 KPSR 182107
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
207 PM MST Thu Sep 18 2025
AZC012-027-182230-
/O.CON.KPSR.FF.W.0041.000000T0000Z-250918T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-Yuma AZ-
207 PM MST Thu Sep 18 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MST THIS
AFTERNOON FOR NORTHERN YUMA AND CENTRAL LA PAZ COUNTIES...
At 207 PM MST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 2.5 inches of rain have
fallen. Additional rainfall amounts of 0.5 to 1 inch are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Quartzsite, Bouse and Kofa Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3398 11397 3391 11391 3372 11399 3357 11390
3347 11390 3346 11409 3359 11424 3374 11429
3404 11426
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
TW206
WGUS55 KPSR 182216
FFWPSR
AZC012-027-182330-
/O.EXT.KPSR.FF.W.0041.000000T0000Z-250918T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
316 PM MST Thu Sep 18 2025
The National Weather Service in Phoenix has extended the
* Flash Flood Warning for...
Northern Yuma County in southwestern Arizona...
Central La Paz County in west central Arizona...
* Until 430 PM MST.
* At 316 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2.5 inches of
rain have fallen. Additional rainfall amounts up to 0.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Quartzsite, Bouse and Kofa Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3398 11397 3391 11391 3372 11399 3357 11390
3347 11390 3346 11409 3359 11424 3374 11429
3404 11426
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$538
WGUS55 KPSR 182320
FFWPSR
AZC012-027-190030-
/O.EXT.KPSR.FF.W.0041.000000T0000Z-250919T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
420 PM MST Thu Sep 18 2025
The National Weather Service in Phoenix has extended the
* Flash Flood Warning for...
Northern Yuma County in southwestern Arizona...
Central La Paz County in west central Arizona...
* Until 530 PM MST.
* At 420 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 3 inches of
rain have fallen. Additional rainfall amounts up to 0.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Quartzsite, Bouse and Kofa Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3398 11397 3391 11391 3372 11399 3357 11390
3347 11390 3346 11409 3359 11424 3374 11429
3404 11426
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
TW275
WGUS55 KPSR 190010
FFWPSR
AZC012-027-190230-
/O.EXT.KPSR.FF.W.0041.000000T0000Z-250919T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
510 PM MST Thu Sep 18 2025
The National Weather Service in Phoenix has extended the
* Flash Flood Warning for...
Northern Yuma County in southwestern Arizona...
Central La Paz County in west central Arizona...
* Until 730 PM MST.
* At 510 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Quartzsite, Bouse and Kofa Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3398 11397 3391 11391 3372 11399 3357 11390
3347 11390 3346 11409 3359 11424 3374 11429
3404 11426
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
TW515
WGUS75 KPSR 190201
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
701 PM MST Thu Sep 18 2025
AZC012-027-190211-
/O.CAN.KPSR.FF.W.0041.000000T0000Z-250919T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-Yuma AZ-
701 PM MST Thu Sep 18 2025
...FLASH FLOOD WARNING FOR NORTHERN YUMA AND CENTRAL LA PAZ COUNTIES
HAS BEEN REPLACED WITH A FLOOD WARNING...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 200 AM MST Friday for portions
of southwest Arizona and California.
&&
LAT...LON 3398 11397 3391 11391 3372 11399 3357 11390
3347 11390 3346 11409 3359 11424 3374 11429
3404 11426
$$
TWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 11:08 AM MST, 1 hour 10 minutes earlier. Its key messages:
- A Flood Watch has been issued from early this morning through this evening for southeastern California and southwest Arizona, due to the potential for locally heavy rainfall leading to flash flooding.
- Lingering shower and thunderstorm chances will be possible Friday, primarily focused across the Arizona high terrain.
- Near normal temperatures over the next couple of days should warm to above normal this weekend into early next week with Moderate Heat Risk returning across the lower deserts.
Area forecast discussion, Sep 18, 11:08 AM MST, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 1108 AM MST Thu Sep 18 2025 .UPDATE...Updated Aviation Discussion. && .KEY MESSAGES... - A Flood Watch has been issued from early this morning through this evening for southeastern California and southwest Arizona, due to the potential for locally heavy rainfall leading to flash flooding. - Lingering shower and thunderstorm chances will be possible Friday, primarily focused across the Arizona high terrain. - Near normal temperatures over the next couple of days should warm to above normal this weekend into early next week with Moderate Heat Risk returning across the lower deserts. && .SHORT TERM /TODAY THROUGH FRIDAY/... Deep tropical moisture has advected northward into southeast California and southwest Arizona over the past 12-18 hours with PWATs at around 2" in Yuma and 1.6-1.9" for the rest of the aforementioned areas. Good moisture also extends eastward through much of south-central Arizona with PWATs between 1.3-1.6". The remnants of TC Mario have also merged with a weak upper level low off the coast of southern California providing ample dynamics for showers and a few embedded thunderstorms across southern California early this morning. The forecast for the rest of today into tonight remains challenging due to a number of factors. The moisture has basically reached its peak across the region and drier air above 15-20K feet is already starting to push north northeastward across northern Baja. The drier air should reduce the cloud cover to a degree later this morning allowing for better destabilization across southeast California and southwest Arizona. Assuming this occurs, it should give rise to scattered thunderstorm development as early as mid to late morning, but more so during the afternoon with PWATs still hovering somewhere between 1.7-1.9" across the aforementioned areas. Hi-res guidance is still quite unsure on the areal coverage for thunderstorms today, but it has at least been consistent in showing the potential for heavy rainfall. It seems quite likely a portion of this area will see anywhere from 1-2" of rainfall today with some low-end potential for very localized amounts exceeding 2". The best potential for heavy rainfall and any flooding impacts are likely to occur across southeast California into La Paz County. We have expanded the areal coverage of the Flood Watch to include all of La Paz County and much of Yuma County, although Hi-res CAMs have not specifically shown much activity for Yuma County. Looking farther to the east across south-central and eastern Arizona, guidance continues to struggle with the rainfall potential for today. Some model runs have indicated heavy rainfall potential into western and southern Maricopa County, but they have been quite inconsistent and have somewhat backed off on this threat over the past 24 hours. Given moisture will still be quite high into south-central Arizona, we can't rule out some thunderstorms producing heavy rainfall but the chances are much lower compared to out west. It would not be surprising to see at least one or two good thunderstorms later today that drop 1" rainfall amounts outside of the Flood Watch area, but given the low probability we do not see a need to expand the Watch into Maricopa County. Rainfall amounts across south-central Arizona may only average around 0.1" with a good portion of the area barely seeing any rainfall. The drier air aloft will spread across the rest of the region by tonight with any shower and thunderstorm activity diminishing considerably by around midnight. Forecast PWATs are expected to drop to between 1.2-1.5" already by Friday afternoon with the best rain chances shifting over the Arizona high terrain. Some locations to the north and east of Phoenix may see an additional 0.25" of rain on Friday, but most locations will barely see any measurable rainfall. The 06Z HRRR is quite optimistic for showers and thunderstorms between Phoenix and Flagstaff Friday afternoon/early evening, but that seems to be an outlier at this point. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... Model uncertainty will continue over the weekend into early next week as models are having a difficult time resolving what will happen with a cut-off low that is likely to form off the California coast Friday into Saturday. Yesterday's model runs had mostly dismissed this cut-off low as it called for it stay well to our west, but the latest trends indicate it may get quite close to southern California Sunday into Monday. We are still expecting our region to largely be under the influence of the subtropical ridge this weekend with overall dry conditions, but if the low does creep close enough to our area we may see some moisture return Sunday into Monday. The NBM shows 10-20% rain chances for later Sunday into Monday, but this seems overly optimistic given the amount of moisture that is likely to be available. We tend to believe the ridge will win out keeping the cut-off low far enough to the west resulting in the bulk of our area staying dry through at least early next week. Temperatures will be trending upward this weekend into early next week as the ridge builds in from the south, but with the model trends of keeping the cut-off low closer forecast highs are noticeably lower than what we saw 24 hours ago. Highs are currently expected top out at around 100 degrees this weekend before pushing closer to 105 degrees by around next Tuesday. The upper end of guidance does still show the potential for record highs for Phoenix next Tuesday and Wednesday, but that will only happen if the cut-off low stays far enough to our west. && .AVIATION...Updated at 1808Z. South Central Arizona including KPHX, KIWA, KSDL, and KDVT: The primary weather concern during the TAF period will be the potential for thunderstorms across the Phoenix area, though forecast confidence is low. Morning shower activity will continue to lift north of the terminals over the next hour or so with clearing conditions. Confidence detioriates later this afternoon through this evening on how thunderstorm activity will evolve. Latest hi-res guidance continue to show large discrepancies in the overall coverage of thunderstorms this evening, yielding low forecast confidence. Have maintained the PROB30 in the TAFs for now when thunderstorm chances will be the highest. Any thunderstorms that develop will be capable of producing gusty erratic outflows, localized blowing dust, and locally heavy rainfall. Guidance then suggest the potential for additional shower/storm activity overnight tonight. SCT-BKN cloud bases will mostly remain aoa 10 kft throughout the period, though could briefly drop lower in thunderstorms. Outside of any thunderstorm impacts, winds will generally follow diurnal trends with speeds mostly below 10 kts. Southeast California/Southwest Arizona including KIPL and KBLH: The primary weather concern during the TAF period will be increasing chances for thunderstorms going into this afternoon. Hi-res guidance show thunderstorms developing across SE CA this afternoon that will be capable of producing gusty erratic outflow winds, localized blowing dust, and locally heavy rainfall. Chances for outflow wind gusts in excess of 30 kts climb to 50% during this time. The primary window for these thunderstorms looks to be between 21Z-02Z. SCT-BKN clouds will mostly remain aoa 8-10 kft through this evening, briefly dropping lower in thunderstorm activity, before clearing this evening. Outside of thunderstorm impacts, winds will favor the W-NW at KIPL and fluctuating between the S to NNW at KBLH with speeds mostly below 10 kts. && .FIRE WEATHER... Abundant moisture with a weather system residing across western portions of the region today will help to bring fairly widespread showers and thunderstorms. Best chances will be across southeast California and southwest Arizona where a Flood Watch will be in effect for much of today. Rain chances will continue into Friday, but mainly across the Arizona higher terrain. Humidities will be elevated over the next couple of days with MinRHs mostly between 30-40% before gradually lowering closer to 20% by Sunday. Outside of any storms, winds will remain light over the next few days with directions mostly following diurnal trends. High pressure should settle back into the region over the weekend and into early next week resulting in a warming trend and overall dry conditions. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...Flood Watch through late tonight for AZZ530>533-536. CA...Flood Watch through late tonight for CAZ560>570. && SHORT TERM...Kuhlman LONG TERM...Kuhlman AVIATION...Smith FIRE WEATHER...Kuhlman
In the hours before
Special weather statement, Sep 18, 11:25 AM MST, 53 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1125 AM MST Thu Sep 18 2025
AZZ531-533-181900-
Kofa AZ-Central La Paz AZ-
1125 AM MST Thu Sep 18 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LA PAZ AND NORTH CENTRAL
YUMA COUNTIES THROUGH NOON MST...
At 1125 AM MST, Doppler radar was tracking a strong thunderstorm near
Kofa Wildlife Refuge, or 43 miles northeast of Martinez Lake, moving
north at 5 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Quartzsite and Kofa Wildlife Refuge.
This includes AZ Route 95 near mile marker 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Phoenix.
&&
LAT...LON 3343 11394 3342 11417 3364 11422 3364 11396
TIME...MOT...LOC 1825Z 171DEG 6KT 3351 11407
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
INSSpecial weather statement, Sep 18, 11:29 AM MST, 49 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1129 AM MST Thu Sep 18 2025
AZZ533-181900-
Central La Paz AZ-
1129 AM MST Thu Sep 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL LA PAZ COUNTY
THROUGH NOON MST...
At 1129 AM MST, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Buckskin Mountain Park, or 14 miles southeast of
Parker Dam, moving north at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central La
Paz County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Phoenix.
&&
LAT...LON 3425 11401 3425 11393 3426 11386 3422 11383
3406 11381 3405 11404 3422 11413 3425 11413
3427 11404
TIME...MOT...LOC 1829Z 168DEG 9KT 3414 11395
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
INSThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 5:33 PM MST | Special Weather Statement | PSR | Yuma | 42 min |
| Sep 17, 5:39 PM MST | Areal Flood Advisory | PSR | Yuma | 3 hr |
| Sep 17, 5:59 PM MST | Severe Thunderstorm Warning | PSR | Yuma | 46 min |
| Sep 18, 11:25 AM MST | Special Weather Statement | PSR | La Paz | 35 min |
| Sep 18, 11:29 AM MST | Special Weather Statement | PSR | La Paz | 31 min |
| Sep 18, 11:45 AM MST | Severe Thunderstorm Warning | PSR | La Paz | 45 min |
| Sep 18, 12:29 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 46 min |
| Sep 18, 12:35 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 55 min |
| Sep 18, 12:36 PM MST | Flash Flood Warning | PSR | La Paz | 7 hr |
| Sep 18, 12:45 PM MST | Special Weather Statement | PSR | 75 min | |
| Sep 18, 12:48 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 57 min |
| Sep 18, 1:08 PM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Sep 18, 1:10 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 50 min |
| Sep 18, 1:16 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 47 min |
| Sep 18, 1:20 PM MST | Flash Flood Warning | PSR | La Paz | 6 hr |
| Sep 18, 1:32 PM MST | Special Weather Statement | PSR | Maricopa | 43 min |
| Sep 18, 1:44 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 74 min |
| Sep 18, 1:48 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 42 min |
| Sep 18, 1:51 PM MST | Special Weather Statement | PSR | Gila | 39 min |
| Sep 18, 1:52 PM MST | Areal Flood Advisory | PSR | Gila | 3 hr |
| Sep 18, 2:18 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 42 min |
| Sep 18, 2:29 PM MST | Flash Flood Warning | PSR | Gila | 3 hr |
| Sep 18, 2:44 PM MST | Special Weather Statement | PSR | Gila | 46 min |
| Sep 18, 2:54 PM MST | Special Weather Statement | PSR | 51 min | |
| Sep 18, 2:55 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 18, 2:58 PM MST | Flash Flood Warning | PSR | La Paz, Yuma | 3 hr |
| Sep 18, 3:20 PM MST | Flash Flood Warning | PSR | Gila, Maricopa | 3 hr |
| Sep 18, 3:21 PM MST | Special Weather Statement | PSR | 39 min | |
| Sep 18, 3:24 PM MST | Special Weather Statement | PSR | Gila | 36 min |
| Sep 18, 3:29 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 31 min |
| Sep 18, 4:09 PM MST | Areal Flood Advisory | PSR | Gila | 3 hr |
| Sep 18, 4:59 PM MST | Special Weather Statement | PSR | Yuma | 46 min |
Nearby
Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.